A box of NeoCitran® Ultra Strength Total Flu Non-Drowsy for your cough and sinus congestion symptoms.

Use as directed.

Neocitran® Ultra strength Total flu Non-Drowsy

Our strongest formula for cold and flu, available in a non-drowsy format for use during the day. It offers the same pain relief and decongesting medicine as our Total Flu Night product but without the antihistamine, so you can take during the day and keep on going.

Relieve cold and flu symptoms fast

  • Dry Cough
  • Fever, Sore Throat, Body Aches & Pains
  • Sinus & Nasal Congestion
  • Dry Cough
  • Sore Throat Pain
  • Headache
  • Fever and Chills
  • Body Aches
  • Sinus & Nasal Congestion
  • Stuffy Nose

Dosage

Dissolve the contents of 1 pouch into 225 mL (one cup) of boiling water. May be taken every 6 hours. Do not exceed a maximum of 4 doses per day.
Children under 12: Do not use.

Flavour

  • Lemon

10 single dose pouches (powder)
Always carefully read and follow the packaging label to ensure that this product is right for you.

Relieves all these

  • Dry Cough
  • Fever, Sore Throat, Body Aches & Pains
  • Sinus & Nasal Congestion

Active Ingredients: Analgesic: Acetaminophen (ultra strength) 1000 mg, Decongestant: Pseudoephedrine hydrochloride 60 mg, Cough Suppressant: Dextromethorphan hydrobromide 30mg